Medicine Reaction, Headaches

Many prescription and nonprescription medicines and supplements can cause headaches. A few examples are: Medicines that contain hormones, such as birth control pills and hormone therapy for menopause. Medicines for erection problems. Caffeine (because of caffeine withdrawal). Some heart and blood pressure medicines…

Medicine Reaction, Headaches

Medicine Reaction, Headaches

Many prescription and nonprescription medicines and supplements can cause headaches. A few examples are:

  • Medicines that contain hormones, such as birth control pills and hormone therapy for menopause.
  • Medicines for erection problems.
  • Caffeine (because of caffeine withdrawal).
  • Some heart and blood pressure medicines.
  • Vitamins.

Credits

Current as ofJune 26, 2019

Author: Healthwise Staff
William H. Blahd, Jr., MD, FACEP - Emergency Medicine
Adam Husney, MD - Family Medicine
Kathleen Romito, MD - Family Medicine

This information does not replace the advice of a doctor. Healthwise, Incorporated, disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. Learn how we develop our content.